# SDR ASAA2023092445294

- Difficulty date: September 24, 2023
- Submitted: September 26, 2023
- Operation: Air carrier
- Aircraft: N948AK
- Make and model: Boeing 737-9
- Aircraft serial: 44090
- Aircraft time: 3,853 hours, 1,117 cycles
- System (JASC): 2420 · AC Generation System
- Part: Contactor
- Part number: 51080205001
- Condition: Faulty
- Location: E/E Compartment
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON PREFLIGHT FOUND THE SOURCE OFF WITH APU SELECTED ON LEFT / #1. GROUNDED - YES. REMOVED AND REPLACED AUXILIARY POWER BREAKER C803- P91 AND PERFORMED GOOD TEST OF THE AUXILIARY POWER BREAKER AS PER AMM 24-21-41/401.
